# SDR SWIA200414031

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 7,902 hours, 6,185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 330, SMOKE CARGO MESSAGE DIVERTED TO COS, FIRED BOTTLES IN CARGO BAY.  REMOVED AND REPLACED LEFT AND RIGHT CARGO FIRE BOTTLES; REPLACED BOTH FORWARD AND AFT SMOKE DETECTORS IAW 26-15-01.  OPERATIONAL CHECK GOOD.  P/N 36500018-3, S/N OFF 4274801, P/N 34600037-1, S/N OFF 21098F1.
